# SDR ZZDA2012162

- Difficulty date: February 11, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT STUB FRAME, CRACKED.  ACCOMPLISHED STUB FRAME REPLACEMENT PER B717 SRM 51-40-02, 51-40-08 AND 51-10-04.  SEE NR 24962.
